Freie und offene projektive Ebenen.

Peter Dembowski

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 410-438
  • ISSN: 0025-5874; 1432-1823

How to cite


Dembowski, Peter. "Freie und offene projektive Ebenen.." Mathematische Zeitschrift 72 (1959/60): 410-438. <>.

author = {Dembowski, Peter},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {410-438},
title = {Freie und offene projektive Ebenen.},
url = {},
volume = {72},
year = {1959/60},

AU - Dembowski, Peter
TI - Freie und offene projektive Ebenen.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 410
EP - 438
KW - foundations of geometry, noneuclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.